# SDR 39LA20150221108

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- Aircraft time: 31,267 hours, 58,171 cycles
- Engine: Ge CT581402
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: MS3505928
- Condition: Failed
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH THE NR 2 ENG FIRE WARNING LIGHT IN THE T HANDLE WAS FLICKERING & STAYED ON AFTER LANDING. FOUND FIRE WARNING TEST SWITCH INOPERATIVE.  R & R FIRE WARNING TEST SWITCH IAW MM CHAPT 26-10-0.  OPERATIONS CHECKED GOOD AT THIS TIME.
